# SDR SWIA972639

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,704 hours, 29,164 cycles
- Engine: Pwa PW118B
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOSE PITCHES DOWN ABNORMALLY FAST AND STEEP WHEN USING THE A/P ROCKER SWITCH TO NOSE DOWN.  NORMAL PITCH CHANGE WHEN ROCKING UP.  DEFERRED PER MEL 22-11-1, MC 021. REMOVED AND REPLACED APP-65A CONTROL PANEL.  SYSTEM OPS CHECK GOOD IAW EMB120 MM CHAPTER 22-10-04.P/N:  622-6684-006  S/N ON:  2255  S/N OFF: 1689.
